en
Scientific article
Open access
French

Large deviations and continuum limit in the 2D Ising model

Published inProbability theory and related fields, vol. 109, no. 4, p. 435-506
Publication date1997
Abstract

We study the 2D Ising model in a rectangular box Λ L of linear size O(L). We determine the exact asymptotic behaviour of the large deviations of the magnetization ∑ t∈ΛL σ(t) when L→∞ for values of the parameters of the model corresponding to the phase coexistence region, where the order parameter m * is strictly positive. We study in particular boundary effects due to an arbitrary real-valued boundary magnetic field. Using the self-duality of the model a large part of the analysis consists in deriving properties of the covariance function <σ(0)σ(t)>, as |t|→∞, at dual values of the parameters of the model. To do this analysis we establish new results about the high-temperature representation of the model. These results are valid for dimensions D≥2 and up to the critical temperature. They give a complete non-perturbative exposition of the high-temperature representation. We then study the Gibbs measure conditioned by {|∑ t∈Λ_L σ(t) −m|Λ_L| |≤|Λ_L| L^{−c} }, with 0<1/4 and −m *

Affiliation Not a UNIGE publication
Citation (ISO format)
PFISTER, C.-E., VELENIK, Yvan. Large deviations and continuum limit in the 2D Ising model. In: Probability theory and related fields, 1997, vol. 109, n° 4, p. 435–506. doi: 10.1007/s004400050139
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0178-8051
566views
306downloads

Technical informations

Creation04/26/2010 3:46:00 PM
First validation04/26/2010 3:46:00 PM
Update time03/14/2023 3:28:23 PM
Status update03/14/2023 3:28:23 PM
Last indexation05/02/2024 11:32:56 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack